# SDR DL72S990385

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411DA
- Make and model: Boeing 727232
- Aircraft serial: 21223
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Bs 990
- Component: 6554580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN SKIN AT THE AFT EDGE OF THE C-2 DOOR CUTOUT AT FS 990.  DAMAGED AREA LOCATED AT 2-24R.  SKIN, DOUBLER, TRIPLER AND BEAR STRAP ARE ALL DAMAGED.  ACTION TAKEN, ERA 332858-14.
